Probability

[26] Random matrices: Universality of local eigenvalue statistics

Terence Tao Department of Mathematics, University of California, Los Angeles Van Vu Department of Mathematics, Rutgers

Number Theory Probability mathscidoc:1701.24001

Acta Mathematica, 206, (1), 127-204, 2009.6
[ Download ] [ 2017-01-08 20:33:56 uploaded by actaadmin ] [ 617 downloads ] [ 0 comments ] [ Cited by 121 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Hydrodynamic limits and propagation of chaos for interacting random walks in domains

Wai Tong Fan UW-Madison

Probability mathscidoc:1806.28002

Annals of applied probability, 27, (3), 2017
[ Download ] [ 2018-06-19 02:51:22 uploaded by louisfan ] [ 609 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] The Dynamical Sine-Gordon Model

Martin Hairer Imperial College Hao Shen Columbia University

Probability mathscidoc:1805.28004

Communications in Mathematical Physics, 341, (3), 933–989, 2016.2
[ Download ] [ 2018-05-30 08:44:38 uploaded by haoshen ] [ 597 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] The Brownian map is the scaling limit of uniform random plane quadrangulations

Grégory Miermont Unité de mathématiques pures et appliquées, École Normale Supérieure de Lyon

Probability mathscidoc:1701.28002

Acta Mathematica, 210, (2), 319-401, 2011.5
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 592 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Convergence of eigenvector empirical spectral distribution of sample covariance matrices

Haokai Xi University of Wisconsin-Madison Fan Yang University of California, Los Angeles Jun Yin University of California, Los Angeles

Probability mathscidoc:1805.28002

[ Download ] [ 2018-05-07 14:34:51 uploaded by yangf75 ] [ 591 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Necessary and sufficient conditions for consistent root reconstruction in Markov models on trees

Wai Tong Fan UW-Madison

Information Theory Probability Statistics Theory and Methods mathscidoc:1806.19001

Electronic Journal of Probability, 23, (47), 24, 2018
[ Download ] [ 2018-06-19 02:42:52 uploaded by louisfan ] [ 590 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] A necessary and sufficient condition for edge universality at the largest singular values of covariance matrices

Xiucai Ding University of Toronto Fan Yang University of Wisconsin-Madison

Probability mathscidoc:1805.28001

Annals of Applied Probability, 2018
[ Download ] [ 2018-05-07 14:13:51 uploaded by yangf75 ] [ 588 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] The suboptimal method via probabilists' Hermite polynomials to solve nonlinear filtering problems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25006

Automatica, 94, 9-17, 2018
[ Download ] [ 2019-04-18 11:37:38 uploaded by Stephenyau ] [ 571 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Random band matrices in the delocalized phase, III: Averaging fluctuations

Fan Yang Department of Statistics, University of Pennsylvania Jun Yin Department of Mathematics, University of California, Los Angeles

Probability mathscidoc:1808.28001

2018.7
[ Download ] [ 2018-08-22 22:33:35 uploaded by yangf75 ] [ 569 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] Alternating Arm Exponents for the Critical Planar Ising Model

Hao Wu Yau Mathematical Sciences Center, Tsinghua University

Mathematical Physics Probability mathscidoc:1802.22002

Best Paper Award in 2018

The Annals of Probability, 2018.10
[ Download ] [ 2018-02-13 17:08:10 uploaded by haowu ] [ 565 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetov Aix-Marseille Universite, Centrale Marseille, CNRS; Steklov Institute of Mathematics; Institute for Information Transmission Problems; National Research University Higher School of Economics Yanqi Qiu CNRS, Institut de Mathematiques de Toulouse, Universite Paul Sabatier; Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences

Probability Representation Theory mathscidoc:1810.28001

Distinguished Paper Award in 2018

Compositio Mathematica, 153, 2482-2533, 2017
[ Download ] [ 2018-10-29 19:18:42 uploaded by yanqiqiu ] [ 559 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Genealogies in expanding populations

Wai Tong Fan University of North Carolina at Chapel Hill

Probability mathscidoc:1806.28003

Annals of applied probability, 26, (6), 2016
[ Download ] [ 2018-06-19 02:55:21 uploaded by louisfan ] [ 556 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Anisotropic local laws for random matrices

Antti Knowles ETH Zurich Jun Yin University of Wisconsin

Probability mathscidoc:1608.28004

2014.10
[ Download ] [ 2016-08-23 11:34:54 uploaded by yinjun ] [ 554 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Upper tails and independence polynomials in random graphs

Bhaswar B. Bhattacharya University of Pennsylvania Shirshendu Ganguly UC Berkeley Eyal Lubetzky New York University Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06002

Advances in Mathematics, 319, 313-347, 2017
[ Download ] [ 2019-04-11 12:05:01 uploaded by yufeizhao ] [ 553 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Eigenvector distribution of Wigner matrices

Antti Knowles Harvard University Jun Yin Harvard University

Probability mathscidoc:1608.28015

Probability Theory & Related Fields, 155, (3), 543-582, 2011
[ Download ] [ 2016-08-23 16:27:31 uploaded by yinjun ] [ 549 downloads ] [ 0 comments ] [ Cited by 31 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Upper tails for counting objects in randomly induced subhypergraphs and rooted random graphs

Svante Janson Department of Mathematics, Uppsala University Andrzej Ruciński Department of Discrete Mathematics, Adam Mickiewicz University

Optimization and Control Probability mathscidoc:1701.27001

Arkiv for Matematik, 49, (1), 79-96, 2009.5
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 549 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Fixed energy universality for generalized Wigner matrices

Paul Bourgade Cambridge University Laszlo Erdos Institute of Science and Technology Austria Hong-Tzer Yau Harvard University Jun Yin University of Wisconsin, Madison

Probability mathscidoc:1608.28003

Best Paper Award in Applied Mathematics in 2018

Communications on Pure and Applied Mathematics, 69, (10), 1815–1881 , 2015
[ Download ] [ 2016-08-23 10:02:27 uploaded by yinjun ] [ 541 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Systems of interacting diffusions with partial annihilations through membranes

Wai Tong Fan UW-Madison

Probability mathscidoc:1806.28001

Annals of Probability, 45, 47, 2017
[ Download ] [ 2018-06-19 02:47:31 uploaded by louisfan ] [ 538 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] The local circular law II: the edge case

Paul Bourgade Harvard University Horng-Tzer Yau Harvard University Jun Yin University of Wisconsin-Madison

Probability mathscidoc:1608.28010

Probability Theory & Related Fields, 159, (3), 619-660, 2012
[ Download ] [ 2016-08-23 13:57:00 uploaded by yinjun ] [ 531 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] The energy density in the planar Ising model

Clément Hongler Department of Mathematics, Columbia University Stanislav Smirnov Section de Mathématiques, Université de Genève

Dynamical Systems Probability mathscidoc:1701.11005

Acta Mathematica, 211, (2), 191-225, 2011.7
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 528 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] The local semicircle law for a general class of random matrices

Laszlo Erdos Institute of Science and Technology Austria Antti Knowles New York University Horng-Tzer Yau Harvard University Jun Yin University of Wisconsin-Madison

Probability mathscidoc:1608.28017

Electronic Journal of Probability, 18, (12), 2140-2154, 2013
[ Download ] [ 2016-08-23 16:45:01 uploaded by yinjun ] [ 526 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] Random band matrices in the delocalized phase, II: Generalized resolvent estimates

Paul Bourgade Courant Institute Fan Yang University of California, Los Angeles Horng-Tzer Yau Harvard University Jun Yin University of California, Los Angeles

Mathematical Physics Probability mathscidoc:1808.22001

2018.7
[ Download ] [ 2018-08-22 22:39:32 uploaded by yangf75 ] [ 526 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] Real-Time Solution of Time-Varying Yau Filtering Problems via Direct Method

Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25008

IEEE Transactions on Automatic Control, 64, (4), 1648-1654, 2019.4
[ Download ] [ 2019-04-18 16:02:16 uploaded by Stephenyau ] [ 522 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] On the scaling limit of loop-erased random walk excursion

Fredrik Johansson Viklund Department of Mathematics, Columbia University

Complex Variables and Complex Analysis Probability mathscidoc:1701.08007

Arkiv for Matematik, 50, (2), 331-357, 2010.6
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 516 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Spectral statistics of Erdős–Rényi graphs I: Local semicircle law

Erdős, László University of Munich Knowles, Antti Harvard University Yau, Horng-Tzer Harvard University Jun Yin University of Wisconsin-Madison

Probability mathscidoc:1608.28016

Annals of Probability, 41, (3), 587-640, 2013
[ Download ] [ 2016-08-23 16:38:00 uploaded by yinjun ] [ 514 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved